Locally Thin Set Families

Noga Alon, Emanuela Fachini, János Körner

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


A family of subsets of an n-set is k-locally thin if, for every k of its member sets, the ground set has at least one element contained in exactly 1 of them. We derive new asymptotic upper bounds for the maximum cardinality of locally thin set families for every even k. This improves on previous results of two of the authors with Monti.

Original languageEnglish (US)
Pages (from-to)481-488
Number of pages8
JournalCombinatorics Probability and Computing
Issue number6
StatePublished - 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Statistics and Probability
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'Locally Thin Set Families'. Together they form a unique fingerprint.

Cite this